# SDR 2017FA0000595

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: General aviation
- Aircraft: N9519
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7885053
- Aircraft time: 13,900 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL LANDING, THE NOSE GEAR TRUNNION COMPLETELY BROKE AT JUST BELOW THE MAIN ATTACH PIVOT BOLT. THE GEAR DID NOT COLLAPSE. THE PILOT REPORTED THAT THE GEAR WARNING LIGHT CAME ON AND WENT OFF AGAIN DURING THE TAXI TO THE RAMP. LEFTT SIDE OF THE TRUNNION IS CRACKED AT THE SAME LOCATION AS THE THE RIGHT SIDE OF THE TRUNNION. DAMAGE APPEARS TO HAVE BEEN FROM EXCESSIVE FORCES BEING APPLIED DURING A TOWING OPERATION.
